MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION POLY. SCREW, 4.0MM X 18MM

SEASPINE ORTHOPEDICS CORPORATION POLY. SCREW, 4.0MM X 18MM
Model Number PC1-004018
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The screw was returned and evaluated by product engineering.Visual inspection confirmed the screw broke at the neck where the screw head transitions into the shank.The cut of the break is flat and clean, consistent with the screw being subject to excessive torque.Review of labeling: possible adverse events bending, disassembly, or fracture of implant and components.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent spinal surgery utilizing seaspine's northstar oct posterior cervical fusion system.When trying to remove a screw, it broke at the neck.The screw shank was left implanted.No patient injury was reported.

Brand Name
POLY. SCREW, 4.0MM X 18MM
Common Device Name
SCREW
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key20164162
Report Number3012120772-2024-00065
Device Sequence Number7291821
Product Code NKG
UDI-Device Identifier10889981196196
UDI-Public10889981196196
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K231654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1-004018
Device Catalogue NumberPC1-004018
Device Lot NumberCR52481C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown